Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I am having fungal infection from past one year on testis, what can help me ?

i am having fungal infection from past one year i am applying so many antifungal creams but still it is not curing completely i stayed in hostel one year back, even because wearing supporter in gym, i got some kind of fungal infection, since one year i have applied funcolazole cream, followed by terbinafine cream followed by clotrimazole powder for one month followed by onabet cream for 3months and then know applying candid -b ,adsorb powder, in between this treatment for one month i didnot apply cream since i stayed in hostel, know i am applying continouously, reduced itching but on testis it is not reducing please help me to overcome this problem. even i am using flucanzole tablets once in week
Asked On : Sat, 7 May 2011
Answers:  2 Views:  528
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Please avoid the use of others towels or clothes,damp cloths.If you are interested in auyrvedic medicine ,take gandhak rasayan 2bid,kaisore gugglu 2bid,dermafex or six c cream apply locally.
Answered: Sun, 8 May 2011
Dermatologist Dr. Bharat Chawda's  Response
Hi! kirankumar,
Welcome To HealthcareMagic forum,

I am happy that you have given a complete description of what all you have used .But kiran you have not described about your skin problem at all (except the diagnosis).Kindly tell me what are the symptoms you are having and what all areas of skin is involved .Do you get itching over your the scrotum also .
What I feel is, you are having two separate problems , one is fungal infection and the other could be a lichen simplex chronicus (over scrotum). Usually one doesn't get fungal infection over scrotum and it does not respond to anti fungal either .
So kindly let me know your basic problem and areas involved ,so that I can help you further.

Anticipating your reply.

Answered: Sun, 8 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor